A 32-year-old female asked:
I have bartholin's cysts n m 8 months pregnant.i was given antibiotics n m better now.but now m getting too much itching what di i need to do now?
1 doctor answer • 1 doctor weighed in
Pediatrics 44 years experience
Itching: Antibiotics can cause yeast infections which cause itching in the vaginal area check with your OB if you can try OTC Mobistar for 3 day course
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years ago
Last updated Nov 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.